# SDR CALA2025080807486

- Difficulty date: June 2, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75056
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO COMPARTMENT R/H FLOOR SUPPORT AT BS 727A - 727B RBL 6 IS CORRODED ON INBOARD SURFACE  REMOVED CORROSION ON FLOOR SUPPORT, ORIGINAL MAT'L .045", REMAINING .031" OUT OF LIMITS IAW SRM 53-60-53-01-2 AND SRM 53-00-04-2A-1, LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED FWD ATTACH ANGLE AND FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 146A7505.
